# SDR 2002F00880

- Difficulty date: August 19, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 6,396 hours, 2,207 cycles
- Engine: Rroyce RB211535E4
- Engine time: 6,399 hours, 2,207 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AD
- Part serial: 12290490
- Condition: Defective
- Location: Rt Engine
- Part time: 6,413 hours, 2,212 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 337, RIGHT ENGINE WOULD NOT REACH MAX T/O EPR (1.73) WITH EEC AND ENG LIMITER ON.  HOWEVER, RIGHT ENGINE REACHED REQUIRED STANDARD EPR (1.68).  T/O WITH EEC AND ENG LIMITER OFF NOT CHECKED.  RIGHT ENGINE PARAMETERS WERE NORMAL IN CLIMB.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FFG IN ACCORDANCE WITH MM 73-21-01-4.
